# SDR A6WA2017081145248

- Difficulty date: August 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 40,869 hours, 39,406 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R38303253
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SILL ATTACH ANGLE CORRODED AT THE SERVICE DOOR.     REPLACED ATTACH ANGLE IAW SRM 51-42-06, 51-42-13, 51-42-21, AND 51-40-11.
